MathSciNet Relay Station
MathSciNet bibliographic data
MR2498748 28A80 (26A33 28A78 34A08 35R02)
Parvate, Abhay; Gangal, A. D. Calculus on fractal subsets of real line. I. Formulation. Fractals 17 (2009), no. 1, 53–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement